# SDR 96UAL900505

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 652163137
- Condition: Out Of Rig
- Location: E/E Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION AND THUMPING UNDER COCKPIT FLOOR.  *S/D*  FOUND ELECTRONICS ACCESS DOOR OUT OF RIG AND HANGING UP ON DOOR FRAME.  SUSPECT DOOR POPPED OFF OF FRAME CAUSING NOISE WHEN PRESSURIZED.  ACCOMPLISHED DOOR RIG PER THE MM.
